# SDR SWAA013083

- Difficulty date: November 12, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 46,778 hours, 41,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 6556685
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE COVER GIRT BAR HOLDER LOOSE.  SECURED HOLDER PER MM.
